Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

July 6, 2018Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2018, 7:52 AM EDT for Atlantic County, New Jersey. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2018, 7:52 AM EDT (11:52 UTC)
Expired
Jul 6, 2018, 8:15 AM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

319 
WWUS81 KPHI 061152
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
752 AM EDT FRI JUL 6 2018

NJZ021-022-027-061215-
Cumberland-Atlantic-Southeastern Burlington-
752 AM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...NORTHEASTERN
CUMBERLAND AND SOUTH CENTRAL BURLINGTON COUNTIES...

At 751 AM EDT, a strong thunderstorm was located near Weymouth, or 9
miles northeast of Vineland, moving east at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Cumberland, Hammonton, Buena, Egg Harbor City,
Weymouth, Estell Manor, Port Republic, Wharton State Forest, Pomona,
Mays Landing, Elwood-Magnolia, Dorothy, Batsto, Mizpah, Folsom and
Collings Lakes.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3942 7472 3941 7472 3941 7474 3936 7497
      3953 7497 3968 7479 3976 7464 3947 7448
TIME...MOT...LOC 1151Z 252DEG 25KT 3956 7485 

$$

Robertson

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:23 AM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 6, 3:23 AM EDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
323 AM EDT Fri Jul 6 2018

.SYNOPSIS...
A seasonably strong cold front will cross the forecast area
today accompanied by showers and some heavy thunderstorms. High
pressure will build in behind the front and bring fair and
pleasant weather over the weekend and into Monday. Typical July
heat and humidity will gradually return through the middle of
next week while a weak frontal boundary may trigger a few
scattered showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and tstms are increasing across the area early this
morning as a cold front and upper trough begin to approach from
the N/W. This activity will continue to increase in coverage and
sweep S/E thru the day. Severe weather is not expected, but
heavy rains are possible and the flash flood watch will continue
as is. This will be the last of the very warm and humid days
and temperatures will be somewhat less than the previous days,
except S/E where more morning sun may still bring max temps
close to 90 later this morning. Winds will shift from S/SW to W
after the front passes. Rainfall could be over an inch in many
areas with locally 2-3 inches possible in some tstms. Clearing
will begin across the N/W later this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Cooler and much drier air will sweep across the area tonight.
Skies will clear from N/W to S/E. A light to moderate breeze
from the NW/N will continue overnight. Lows will drop into the
low/mid 50s far N and W with low 60s across Delmarva and srn NJ.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Overall the long term forecast looks rather benign, at least
through early next week. The zonally- oriented ridge axis aloft
is initially suppressed westward by the strong shortwave trof
exiting the east coast on Saturday. However by Monday the upper
ridge becomes re- established over the eastern U.S. Seasonally
strong (1025 mb) high pressure builds in on Saturday behind
Friday cold fropa and continues through Sunday before shifting
southward on Monday. The net result will be fair and pleasant
weather through the weekend with forecast dewpoints close to 50F
and temps at or below normal.

Monday starts a gradual return of typical summertime heat and
humidity, which is expected to continue through most of the week.
However at this time heat indices are not expected to reach really
oppressive or dangerous levels. Another shortwave trof, not as sharp
as today's, is expected to dig into the Northeast around Tuesday,
again pushing the upper ridge axis westward. An associated surface
frontal bounday may settle southward across the northern mid-
Atlantic region for the middle part of the week. Convergence along
the front or pressure trof, along with afternoon instability from
returning heat/moisture, will likely trigger a few mainly afternoon
and evening thunderstorms during this time. Confidence in this
longer-range scenario is not too high, so forecast PoPs remain
mostly in the chance range for now.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Lower CIGS and VSBYS at times in showers and tstms. In
between...VFR expected with some fog or haze possible. SW winds this
morning and the W to NW winds behind a cold front this afternoon.

Tonight...VFR conditions exected with mostly SKC and north winds
around 10 knots.

OUTLOOK...

Saturday-Monday night...VFR conditions expected. Confidence
high.

Tuesday...Generally VFR conditions expected. A few isolated
showers/thunderstorms possible which may temporarily lower
conditions. Confidence low on any rain.

&&

.MARINE...
Showers and tstms will be across the waters today as a cold
front crosses the region. Gusty winds and locally higher seas
can be expected in tstms. SCA flag will fly across the central
and northern NJ ocean waters after 12Z today and then over the
srn NJ and DE coastal waters as well as srn Del bay after 03Z
tonight and into Saturday.

Rip Currents...Low risk is expected across Monmouth NJ and coastal
DE beaches which mostly face E. Moderate risk possible in the
(mostly) SE facing beaches of Ocean, Atlantic and Cape May counties.
Tstms will pose other risk for beaches today. Stay away from the
water if you hear thunder. Go indoors.

OUTLOOK...

Saturday...Northeast winds and waves above Small Craft Advisory
levels should continue through Saturday, although winds will start
to diminish towards evening.

Saturday night-Sunday...Winds decrease below advisory levels,
however, seas may remain near advisory levels for the southern half
of the New Jersey and Delaware coastal waters.

Sunday night-Tuesday...Conditions likely to be below advisory
levels for all areas.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 PM EDT this afternoon for PAZ060>062-
     070-071-101>106.
NJ...Flash Flood Watch until 2 PM EDT this afternoon for NJZ007>010-
     012>019.
DE...Flash Flood Watch until 2 PM EDT this afternoon for DEZ001.
MD...Flash Flood Watch until 2 PM EDT this afternoon for MDZ008.
MARINE...Small Craft Advisory from 8 AM this morning to 6 PM EDT
     Saturday for ANZ450>452.
     Small Craft Advisory from 11 PM this evening to 6 PM EDT
     Saturday for ANZ431-453>455.

&&

Synopsis...AMC
Near Term...O'Hara
Short Term...O'Hara
Long Term...AMC
Aviation...AMC/O'Hara
Marine...AMC/O'Hara
Hazardous weather outlook, Jul 5, 3:59 PM EDT, 15 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
359 PM EDT Thu Jul 5 2018

DEZ001-MDZ008-NJZ007>010-012>019-PAZ060>062-070-071-101>106-062000-
New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
359 PM EDT Thu Jul 5 2018

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT FRIDAY THROUGH FRIDAY
AFTERNOON...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-MDZ012-015-019-020-NJZ001-020>027-PAZ054-055-062000-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-
359 PM EDT Thu Jul 5 2018

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, northern New Jersey, southern New
Jersey and northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

On Friday, showers and thunderstorms are likely, and they will be
capable of producing locally heavy rainfall. There is potential for
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-062000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
359 PM EDT Thu Jul 5 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

On Friday, showers and thunderstorms are likely and they will be
capable of producing gusty winds and locally higher seas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 6, 7:13 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
713 AM EDT FRI JUL 6 2018

NJZ019-020-027-061145-
Northwestern Burlington-Ocean-Southeastern Burlington-
713 AM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...

At 712 AM EDT, a strong thunderstorm was located near Presidential
Lakes Estates, or 17 miles west of Toms River, moving east at 20 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Barnegat, Tabernacle, Shamong, Presidential Lakes Estates, Lakehurst,
Pemberton, Wrightstown, Warren Grove, Leisuretowne, Chatsworth,
Cassville, Wharton State Forest, Presidential Lakes, Woodruff,
Holiday City-Berkeley, Bamber Lake, Cedar Glen Lakes, Whiting,
Brookville and Pine Ridge At Crestwood.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3976 7419 3969 7468 3970 7469 3992 7479
      4012 7436 3978 7418
TIME...MOT...LOC 1112Z 254DEG 20KT 3989 7450

Robertson
Special weather statement, Jul 6, 7:19 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
719 AM EDT FRI JUL 6 2018

NJZ010-012-013-015-061145-
Western Monmouth-Somerset-Middlesex-Mercer-
719 AM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MERCER...SOUTHEASTERN
SOMERSET...SOUTHWESTERN MIDDLESEX AND SOUTHWESTERN MONMOUTH
COUNTIES...

At 719 AM EDT, a strong thunderstorm was located over Plainsboro
Center, or 10 miles northeast of Trenton, moving east at 25 mph.

Winds up to 35 mph are possible with this storm.

Locations impacted include...
New Brunswick, Somerset, Old Bridge, East Brunswick, South Brunswick,
North Brunswick, Manalapan, Princeton, Jamesburg, Hightstown,
Cranbury, Allentown, Roosevelt, Rocky Hill, Princeton Meadows,
Windsor, Kingston, Dayton, Plainsboro Center and North Brunswick
Township.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4017 7441 4015 7443 4014 7462 4017 7467
      4019 7470 4041 7474 4052 7437 4017 7427
TIME...MOT...LOC 1119Z 256DEG 20KT 4031 7460

Robertson
Local storm report, Jul 6, 7:30 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 AM EDT FRI JUL 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLOOD            TRENTON                 40.22N  74.76W
07/06/2018                   MERCER             NJ   TRAINED SPOTTER

            A FEW LOCAL INTERSECTIONS WITH STANDING WATER CAUSING
            SOME DRIVERS TO SEEK ALTERNATE ROUTES. TIME ESTIMATED
            FROM RADAR.

&&

EVENT NUMBER PHI1801076

DAVIS
Special weather statement, Jul 6, 7:38 AM EDT, 14 minutes before
0Special Weather Statement
National Weather Service Mount Holly NJ
738 AM EDT FRI JUL 6 2018

NJZ013-014-020-026-027-061230-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Southeastern
Burlington-
738 AM EDT FRI JUL 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OCEAN...EAST CENTRAL
BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...

At 738 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Allenwood to Holiday City South to near
Penn State Forest. Movement was east at 20 mph.

Winds up to 35 mph are possible with these storms.

Locations impacted include...
Toms River, Asbury Park, Lakewood, Jackson, Howell, Barnegat, Tinton
Falls, Beachwood, Manasquan, Point Pleasant Beach, Seaside Heights,
Lakehurst, Farmingdale, Mantoloking, Allenwood, Collingwood Park,
Whiting, Brookville, Pine Ridge At Crestwood and Leisure Village
West-Pine Lake Park.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4007 7404 4006 7412 4005 7409 4005 7405
      3979 7410 4001 7409 3999 7414 3999 7411
      3981 7417 3977 7410 3980 7417 3975 7420
      3976 7411 3976 7410 3973 7417 3971 7413
      3974 7460 4021 7425 4025 7399
TIME...MOT...LOC 1138Z 263DEG 19KT 4016 7411 3995 7427 3977 7443

Robertson
Special weather statement, Jul 6, 7:50 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
750 AM EDT FRI JUL 6 2018

NJZ012-013-019-020-061215-
Northwestern Burlington-Ocean-Western Monmouth-Middlesex-
750 AM EDT FRI JUL 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
NORTHEASTERN BURLINGTON...SOUTHEASTERN MIDDLESEX AND CENTRAL MONMOUTH
COUNTIES...

At 750 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Yorketown to Six Flags Theme Park to
Wrightstown. Movement was east at 20 mph.

Winds up to 35 mph are possible with these storms.

Locations impacted include...
Old Bridge, Jackson, Howell, Marlboro, Manalapan, Holmdel, Lumberton,
Matawan, Pemberton, Farmingdale, Roosevelt, Wrightstown, East
Freehold, Six Flags Theme Park, Robertsville, Jacksons Mills, West
Freehold, Cassville, Adelphia and Clarksburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4039 7410 4015 7419 3996 7444 3997 7482
      4016 7450 4040 7440
TIME...MOT...LOC 1150Z 271DEG 18KT 4033 7434 4016 7442 4001 7465

Robertson
Special weather statement, Jul 6, 7:52 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
752 AM EDT FRI JUL 6 2018

NJZ021-022-027-061215-
Cumberland-Atlantic-Southeastern Burlington-
752 AM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...NORTHEASTERN
CUMBERLAND AND SOUTH CENTRAL BURLINGTON COUNTIES...

At 751 AM EDT, a strong thunderstorm was located near Weymouth, or 9
miles northeast of Vineland, moving east at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Cumberland, Hammonton, Buena, Egg Harbor City,
Weymouth, Estell Manor, Port Republic, Wharton State Forest, Pomona,
Mays Landing, Elwood-Magnolia, Dorothy, Batsto, Mizpah, Folsom and
Collings Lakes.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3942 7472 3941 7472 3941 7474 3936 7497
      3953 7497 3968 7479 3976 7464 3947 7448
TIME...MOT...LOC 1151Z 252DEG 25KT 3956 7485

Robertson

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:25 AM EDTSmall Craft AdvisoryPHI60 hr
Jul 6, 4:39 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset4 hr
Jul 6, 5:37 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Ocean4 hr
Jul 6, 6:40 AM EDTAreal Flood AdvisoryPHIMonmouth, Ocean4 hr
Jul 6, 7:01 AM EDTFlash Flood WarningPHIBurlington, Mercer, Middlesex, Monmouth4 hr
Jul 6, 7:13 AM EDTSpecial Weather StatementPHIBurlington, Ocean32 min
Jul 6, 7:19 AM EDTSpecial Weather StatementPHIMercer, Middlesex26 min
Jul 6, 7:38 AM EDTSpecial Weather StatementPHIOcean52 min
Jul 6, 7:50 AM EDTSpecial Weather StatementPHIMonmouth25 min
Jul 6, 8:13 AM EDTSpecial Weather StatementPHIAtlantic47 min
Jul 6, 8:23 AM EDTFlash Flood WarningPHIBurlington, Monmouth, Ocean4 hr
Jul 6, 9:03 AM EDTSpecial Weather StatementPHIAtlantic27 min
Jul 6, 9:06 AM EDTSpecial Marine WarningPHI54 min
Jul 6, 9:24 AM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Jul 6, 9:25 AM EDTSpecial Weather StatementPHIAtlantic20 min
Jul 6, 9:50 AM EDTSpecial Marine WarningPHI40 min
Jul 6, 10:40 AM EDTSpecial Marine WarningPHI65 min
Jul 6, 11:39 AM EDTSpecial Marine WarningPHI66 min
Jul 6, 12:30 PM EDTSpecial Weather StatementPHIOcean30 min
Jul 6, 12:42 PM EDTSpecial Weather StatementPHIAtlantic33 min
Jul 6, 12:46 PM EDTSpecial Marine WarningPHI59 min
Jul 6, 12:59 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean3 hr
Jul 6, 12:59 PM EDTSpecial Weather StatementPHIOcean46 min
Jul 6, 1:01 PM EDTSpecial Marine WarningPHI59 min
Jul 6, 1:07 PM EDTSpecial Weather StatementPHIAtlantic23 min
Jul 6, 1:24 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jul 6, 1:35 PM EDTSpecial Weather StatementPHIAtlantic40 min
Jul 6, 1:43 PM EDTSpecial Marine WarningPHI62 min
Jul 6, 3:48 PM EDTSmall Craft AdvisoryPHI32 hr
Jul 6, 3:06 AM EDTSpecial Weather StatementPHIBerks54 min
Jul 6, 3:46 AM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Montgomery5 hr
Jul 6, 10:29 AM EDTSpecial Weather StatementPHISussex31 min
Jul 6, 10:52 AM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 6, 10:56 AM EDTSpecial Weather StatementPHISussex64 min
Jul 6, 12:01 PM EDTSpecial Weather StatementPHISussex44 min
Jul 6, 1:11 PM EDTSpecial Weather StatementPHISussex34 min
Jul 6, 3:11 PM EDTSpecial Weather StatementPHISussex34 min
Jul 6, 9:52 AM EDTSpecial Weather StatementPHICaroline23 min

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.